# SDR FDEA202202080244

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 767-300
- Aircraft serial: 66249
- Aircraft time: 3,445 hours, 1,709 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T251214
- Condition: Cracked
- Location: 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

R/H WING LEADING EDGE #9 SLAT INBD TRACK AREA HAS CRACKED FORMER ON INBD SIDE OF CURTAIN REMOVED AND REPLACED THE R/H WING FIXED L/E NOSE FORMER AT O.S.S. 565.9 IAW BAC DWG #114T2162,   REV. - AND FEDEX EA H-5720-T0366755, TITLE: WINGS - SECONDARY WING STRCT - RH WING, LEADING EDGE,   ANGLE, OSS 565, ALTERNATE FASTENERS
